MAUDE Adverse Event Report: ASAHI INTECC CARAVEL; MICROCATHETER

ASAHI INTECC CARAVEL; MICROCATHETER
Model Number N/A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
Dr.Deleon describes this is a no win situation.He had made several attempts using multiple micro catheters crossing a calcified lesion with no success with any mc other than the caravel.Upon replacing the wire with a rotawire, the tip of the caravel came."pulled" off.The procedure was still performed with no harm to the patient.The tip came off with the wire and is in the packaging according to the scrub technician.

Brand Name
CARAVEL
Common Device Name
MICROCATHETER
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key11015751
Report Number3004718255-2020-00190
Device Sequence Number1046603
Product Code DQY
UDI-Device Identifier24547327108779
UDI-Public(01)24547327108779(17)221031(10)191125K08A
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2020
Report Date (Section F) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberN/A
Device Catalogue NumberCRV135-19P
Device Lot Number191125K08A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/10/2020
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer12/16/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/15/2020